Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|newlady - Wed Aug 18, 2010 8:58 am||
I have been on some type of birth control for 6 years I have been on Seasonique for a year and a half now and within the past five weeks I have been bleeding constantly. The first year my period was very regular but on my third go around, I have bled over half the time I have been taking the pills. It has not been as heavy as a regular period but it has been constant and steady. On some occasions I go all day without any bledding until the evening but other times it is all day. What is going on?
|Debbie Miller, RN - Mon Aug 23, 2010 7:20 pm||
Sometimes a woman will develop such a side effect and a pill change is needed to stop the bleeding. You should discuss this with your prescribing physician. Other causes of bleeding could include infection so this is another thing that can be checked by your doctor.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.